Computing Néron–Tate heights of points on hyperelliptic Jacobians
Holmes, David. (2012) Computing Néron–Tate heights of points on hyperelliptic Jacobians. Journal of Number Theory, Vol.132 (No.6). pp. 1295-1305. ISSN 0022-314XFull text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.jnt.2012.01.002
t was shown by Faltings (1984) [Fal84] and Hriljac (1985) [Hri85] that the Néron-Tate height of a point on the Jacobian of a curve can be expressed as the self-intersection of a corresponding divisor on a regular model of the curve. We make this explicit and use it to give an algorithm for computing Néron-Tate heights on Jacobians of (hyper)elliptic curves. To demonstrate the practicality of our algorithm, we illustrate it by computing Néron-Tate heights on Jacobians of (hyper)elliptic curves of genus 1 ≤ g≤ 9. © 2012 Elsevier Inc..
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Journal of Number Theory|
|Official Date:||June 2012|
|Page Range:||pp. 1295-1305|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)